# SDR AALA20131221004

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 57,987 hours, 9,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 4 DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EXTERIOR SLIDE EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
